Wednesday, November 28, 2007
We are going to the clinic later today but I wanted you to be praying about something in the meantime. Because of the chemo that James is on and because of the steroids James has one of the worse "diaper rashes" that I have every seen. I even hesitate to say diaper rash because it is brought on by the chemo. The chemo burns his skin when its eliminated and the steroids are preventing his body from healing. So we are dealing with open sores on his behind that bleed. It's absolutely excruciating for James to get his diaper changed and excruciating for us to have to change it. I was also told yesterday that the chemo can cause mouth sores, throat sores and stomach sores that might be causing diarrhea frequently. They told me I would have to manage this "rash" until the steroids are over so his body can heal. I am not sure what to pray for-maybe strength to get through this last 6 days-for James and for us. Thanks.